Jump to content

Little: plz help me


Little

Recommended Posts

Hello everyone!!

I am really in need of huge huge help. Has anyone recovered from Paxil withdrawl. I took Paxil 5 mg and Mirtaz 7.5 mg  from May 2013 for OCD,Anxiety etc. Everything stopped working since Jan 2015. So i quit everything cold turkey from May 2015. Since then more severe OCD, anxiety, depression everything has copped up and I havent had even a single day of peace since 12 May 2015. Does this all go away. If yes, how long it takes. Plz guide me. plz plz plz

 

Took Paxil 5 mg and Mirtaz 7.5 mg for 2 years from May 13 to May 2015. Quit cold turkey as everything was worsening despite medicines. No single day of peace since May 2015. Plz guide.

Link to comment
  • Moderator Emeritus

Hi Little , welcome to the site.

 

Yes , all your symptoms will resolve , and many people on this site have recovered significantly from paxil

withdrawal.  As you've seen , changes occur over months rather than weeks , so it's a long process.

As one symptom goes away , another starts up.  That's how the recovery goes.

 

What is your daily symptom pattern at the moment?

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Hello

My daily symptoms is OCD and severe anxiety. I had moments of peace that has lasted only for 3 days or max 4 days. Since 7 monts no single day of peace. I hvae constant images earlier. My OCD took a sexual form and I was not even  able to hug my brother. Its there since 7 months. I had constant songs in my head, obscene and vulgar thoughts, repetitive phrases and 24/7 anxiety. I still have all of them but the degree has lessened. OCD has really been a devil and still is. My sleep pattern also improved. But the derealisation and OCD is like hell to me. How to cope with this. I am very young and having these things at an age where evryone is enjoying disturbs me to bits. Plz help.

Took Paxil 5 mg and Mirtaz 7.5 mg for 2 years from May 13 to May 2015. Quit cold turkey as everything was worsening despite medicines. No single day of peace since May 2015. Plz guide.

Link to comment

Also taking these medcines only for 2 years can cause this much damage is unbelievable. How is your condition now Fresh?

 

 

Regards

Took Paxil 5 mg and Mirtaz 7.5 mg for 2 years from May 13 to May 2015. Quit cold turkey as everything was worsening despite medicines. No single day of peace since May 2015. Plz guide.

Link to comment
  • Moderator Emeritus

It really is bizarre isn't it?    I'm doing very well now , tapering slowly , but I've been where you are.  I got worse

for 11 months before reinstating.

 

The only known way to stop the protracted symptoms of withdrawal that you're having is to reinstate , and

at 7 months out that may not work.    But maybe it's worth a shot?

See  About reinstating and stabilizing to reduce withdrawal symptoms

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • Moderator Emeritus

Welcome Little,

I'm sorry about everything you are going through, I agree its hard to believe these drugs can cause such symptoms after stopping them too fast, but we see it here all the time. We recommend careful, slow tapering for anyone who has taken them longer than a week or two.

 

As Fresh mentioned, the only way  to possibly stop withdrawal symptoms is by reinstatement, and then starting a proper taper, but in your case, I'm hesitant to recommend it. You wrote the medication had stopped working anyway, its been 7 months and it does sound like you are improving, although slowly. Its good your sleep has improved, that will help with recovery.

 

But do read through the link and think about if its something you would like to try, some people have been helped by reinstating after a length of time.

 

You will recover as more time passes, as you have noticed, there has been some improvement. This often happens in a windows and waves kind of pattern.

 

Here is the link to our symptoms and self care section, you may find some useful ideas to help manage symptoms as you recover.  Especially read the topics pinned at the top.

 

If you had OCD and anxiety before starting medication, its unlikely it will go away by itself and you might want to look into getting some counseling to learn how to manage it in another way. Withdrawal may be making it worse at the moment, but if its something you struggle with anyway, getting some talk therapy for it will be more of a long term solution for you without having to take harmful drugs.

 

Here are a couple of videos which explain more about how we heal from antidepressant drugs:

 

 

 

It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

Do stay in touch and let us know what you decide about reinstatement, if you want to try, we can help you decide what dose to start with.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

But do u think reinstatement should be an option ?? what do u recommend?

Took Paxil 5 mg and Mirtaz 7.5 mg for 2 years from May 13 to May 2015. Quit cold turkey as everything was worsening despite medicines. No single day of peace since May 2015. Plz guide.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy